Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov
Matematičeskie zametki, Tome 8 (1970) no. 6, pp. 823-825 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

A. M. Rubinov [1], in his article published in our journal, used the powerful methods of functional and, in particular, harmonic analysis in the proof of his main result. All the results presented in this work except S. B. Stechkin's example are, however, simple consequences of Schwartz's lemma, which states that any function $f(z)$ regular in the disk $|z|\leqslant\delta$ such that $f(0)=0$ satisfies the inequality $|f(z)|\leqslant K|z|$, $K=K(\delta,f)$.
@article{MZM_1970_8_6_a15,
     author = {N. I. Chernykh},
     title = {Letter to the editor concerning the communication {{\textquotedblleft}A} {Property} of {Fourier} {Series{\textquotedblright}} by {A.} {M.~Rubinov}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {823--825},
     year = {1970},
     volume = {8},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a15/}
}
TY  - JOUR
AU  - N. I. Chernykh
TI  - Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov
JO  - Matematičeskie zametki
PY  - 1970
SP  - 823
EP  - 825
VL  - 8
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a15/
LA  - ru
ID  - MZM_1970_8_6_a15
ER  - 
%0 Journal Article
%A N. I. Chernykh
%T Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov
%J Matematičeskie zametki
%D 1970
%P 823-825
%V 8
%N 6
%U http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a15/
%G ru
%F MZM_1970_8_6_a15
N. I. Chernykh. Letter to the editor concerning the communication “A Property of Fourier Series” by A. M. Rubinov. Matematičeskie zametki, Tome 8 (1970) no. 6, pp. 823-825. http://geodesic.mathdoc.fr/item/MZM_1970_8_6_a15/

[1] Math. Notes, 8:1 (1970), 504–507 | DOI | MR | Zbl